MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNB11, GELPOINT PATH WITH ISB, 5.5CM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES CNB11, GELPOINT PATH WITH ISB, 5.5CM; ANOSCOPE AND ACCESSORIES
Model Number CNB11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tatme (transanal total mesorectal excision).Event description: this is the new cer information from [name] hospital about gel point path, cnb11.One of two black fragment fell off to the patient body cavity.This has already retrieved on the operation and the operation was successfully completed without changing of product.The another fragment was found from the inside of sleeve after the operation.Event description per cer form: a black fragment was found in the body cavity during operation of tatme.This fragment a was retrieved by forceps.There is no impact to the patient and the operation has completed without replacing product.After the operation of using the gel point path, the dr.Took out the valve from the sleeve to search for the cause of the fragment.He found the missing of the valve and there is an another fragment in the sleeve which came out at the same time as the valve.The request from the hospital is to investigate whether the fragments are part of path and report the result.Product is available for return.Additional information received on 03jul2022 via email from applied medical representative: per surgeon, no debris was left behind.Additional information received on 07jul2022 via email from applied medical representative: the doctor said that he has not remember clearly what instruments are used on the time of incident and before, but he said that was forceps, suture with needle, electrosurgical device.Therefore, it seems difficult to extract any more information from the doctor.Nothing part has been cut, the doctor just removed the black valve from sleeve.Not disassembled in every part.Type of intervention: this fragment was retrieved by forceps.Patient status: no problem.There is no impact to the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear plastic component and two black rubber fragments.Visual inspection of the returned unit confirmed that the septum, an internal black rubber component of the seal, had fragmented.The shield, an internal clear plastic component of the sleeve, was also observed to be dislodged from the sleeve.Based on the condition of the returned unit and the description of the event, it is likely that the septum fragmentation and shield dislodgement were caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states that "extra care should be taken when inserting and withdrawing angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal." based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as shield dislodgement is likely to cause or contribute to death or serious injury.Correction: the phone number in section g1 was corrected to +1(949)713-5765.
 
Event or Problem Description
Procedure performed: tatme (transanal total mesorectal excision).Event description: this is the new cer information from [name] hospital about gel point path, cnb11.One of two black fragment fell off to the patient body cavity.This has already retrieved on the operation and the operation was successfully completed without changing of product.The another fragment was found from the inside of sleeve after the operation.Event description per cer form: a black fragment was found in the body cavity during operation of tatme.This fragment a was retrieved by forceps.There is no impact to the patient and the operation has completed without replacing product.After the operation of using the gel point path, the dr.Took out the valve from the sleeve to search for the cause of the fragment.He found the missing of the valve and there is an another fragment in the sleeve which came out at the same time as the valve.The request from the hospital is to investigate whether the fragments are part of path and report the result.Product is available for return.Additional information received on 03jul2022 via email from applied medical.Representative: per surgeon, no debris was left behind.Additional information received on 07jul2022 via email from applied medical representative: the doctor said that he has not remember clearly what instruments are used on the time of incident and before, but he said that was forceps, suture with needle, electrosurgical device.Therefore, it seems difficult to extract any more information from the doctor.Nothing part has been cut, the doctor just removed the black valve from sleeve.Not disassembled in every part.Type of intervention: this fragment was retrieved by forceps.Patient status: no problem.There is no impact to the patient.

Brand Name
CNB11, GELPOINT PATH WITH ISB, 5.5CM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15375317
Report Number2027111-2022-00727
Device Sequence Number5707732
Product Code FER
UDI-Device Identifier00607915137922
UDI-Public(01)00607915137922(17)240714(30)01(10)1423210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberCNB11
Device Catalogue Number101472123
Device Lot Number1423210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTROSURGICAL DEVICE; FORCEPS, SUTURE WITH NEEDLE
Patient Age32 YR
Patient SexFemale
Patient Weight18 KG